Tri-County Livestock & Pasture Management Field Day 2019

— Written By
en Español

El inglés es el idioma de control de esta página. En la medida en que haya algún conflicto entre la traducción al inglés y la traducción, el inglés prevalece.

Al hacer clic en el enlace de traducción se activa un servicio de traducción gratuito para convertir la página al español. Al igual que con cualquier traducción por Internet, la conversión no es sensible al contexto y puede que no traduzca el texto en su significado original. NC State Extension no garantiza la exactitud del texto traducido. Por favor, tenga en cuenta que algunas aplicaciones y/o servicios pueden no funcionar como se espera cuando se traducen.

English is the controlling language of this page. To the extent there is any conflict between the English text and the translation, English controls.

Clicking on the translation link activates a free translation service to convert the page to Spanish. As with any Internet translation, the conversion is not context-sensitive and may not translate the text to its original meaning. NC State Extension does not guarantee the accuracy of the translated text. Please note that some applications and/or services may not function as expected when translated.

Collapse ▲

Thursday, September 26, 2019; 9 a.m.–3 p.m.

*(Rain date is October 3, 2019.)

Deerfield Farms & Dawnbreaker Farms 3000 Breeze Rd, Hurdle Mills, NC 27541 

Map

This event is free and lunch will be provided, but pre-registration is required.


PROGRAM OVERVIEW

8:30 to 9 a.m. – Registration
9 to 9:30 a.m. –
Welcome: Frank Hollowell & Ben Grimes
9:30 to 11:20 a.m. –
Demo Sessions**

9:30 to 10:25 a.m. – Session I
9:30 to 9:35 a.m. –
load trams & travel time
9:35 to 10:25 a.m. –
session (50 min)
10:25 to 11:20 a.m. –
Session II
10:25 to 10:30 a.m. –
load trams & travel time
10:30 to 11:20 a.m. –
session (50 mins)

11:20 a.m. to 12:30 p.m. – Lunch (Weed ID Demo)
12:30 to 2:20 p.m. –
Demo Sessions

12:30 to 1:25 p.m. – Session III
12:30 to 12:35 p.m. –
load trams & travel time
12:35 to 1:25 p.m. –
session (50 min)
1:25 to 2:20 p.m. –
Session IV
1:25 to 1:30 p.m. –
load trams & travel time
1:30 to 2:20 p.m. –
session (50 min)

2:20 to 2:30 p.m. – Break & Reassemble
2:30 to 3 p.m. –
Closing Remarks, Evaluations & Raffle
3 p.m. –
Dawnbreaker Farms Tour (50 min. post-workshop demonstration)

**Attendees will be split into four groups to rotate between the following four sessions (2 before lunch and 2 after lunch):

  • Animal Handling Techniques – Teresa Herman, NC Department of Agriculture & Consumer Services: Piedmont Research Station Operations Manager
  • Metsulfuron & Toxic Endophyte – Johnny Rogers, NC State Extension: Amazing Grazing Program Coordinator
  • Importance of Hay Quality – Dr. Deidre Harmon, NC State Extension: Livestock Specialist
  • Management Strategies for Year-Round Grazing Systems – Miguel Castillo & Stephanie Sosinski, NC State Extension: Forages & Grassland Program

 This event is free and BBQ lunch will be provided, but pre-registration is required.

 Pre-register online: 2019 Tri-County Pasture Field Day

Click on links below to view event flyer and agenda:  

2019 Tri-County Pasture Field Day flyer 

Agenda

Contacts for Event Organizers:

Orange County SWCD: 919-245-2750
Durham County SWCD: 919-560-0558
Person County SWCD: 336-599-0284